# SDR P5CA9800730

- Difficulty date: March 21, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N857FT
- Make and model: Boeing 747132
- Aircraft serial: 20246
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Anchor Nuts
- Condition: Corrosion
- Location: Bs 1220
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEVEL 1 CORROSION AT FLOOR SUPPORT ANCHOR NUTS.  CORROSION REMOVED AND REPROTECTED PER SRM 51-10-01 AND 51-10-02.
